# SDR ASAA9780292

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Flight Compt
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 231, CREW REPORTED THE EMERGENCY LIGHTS AND FLOOR TRACK LIGHTS ILLUMINATE INTERMITTENTLY DURING FLIGHT.  ACCOMPLISHED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, UNABLE TO DUPLICATE DISCREPANCY.  PRECAUTIONARY REPLACED THE EMERGENCY LIGHTS CONTROL SWITCH S1-177 ON THE OVERHEAD PANEL IN THE FLIGHT COMPARTMENT AND THE EMERGENCY LIGHTS ARM AND CHARGE CIRCUIT BREAKER B1-41 AND OPERATED NORMALLY.  (X)
